AMS eContent Search Results
Matches for: msc=(60D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 93 found      Go to page: 1 2 3 4

[1] Júlia Komjáthy and Yuval Peres. Topics in Markov chains: Mixing and escape rate. Proceedings of Symposia in Pure Mathematics 91 303-330.
Book volume table of contents
View Article: PDF

[2] Zakhar Kabluchko and Christoph Thäle. Monotonicity of expected $f$-vectors for projections of regular polytopes. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Álvaro Pelayo and Fraydoun Rezakhanlou. Poincar\'e-Birkhoff Theorems in random dynamics. Trans. Amer. Math. Soc. 370 (2018) 601-639.
Abstract, references, and article information   
View Article: PDF

[4] Raphaël Lachièze-Rey and Sergio Vega. Boundary density and Voronoi set estimation for irregular sets. Trans. Amer. Math. Soc. 369 (2017) 4953-4976.
Abstract, references, and article information   
View Article: PDF

[5] Turgay Bayraktar. Asymptotic normality of linear statistics of zeros of random polynomials. Proc. Amer. Math. Soc. 145 (2017) 2917-2929.
Abstract, references, and article information   
View Article: PDF

[6] Liviu I. Nicolaescu and Nikhil Savale. The Gauss-Bonnet-Chern theorem: A probabilistic perspective. Trans. Amer. Math. Soc. 369 (2017) 2951-2986.
Abstract, references, and article information   
View Article: PDF

[7] V. Cammarota, D. Marinucci and I. Wigman. Fluctuations of the Euler-Poincar\'e characteristic for random spherical harmonics. Proc. Amer. Math. Soc. 144 (2016) 4759-4775.
Abstract, references, and article information   
View Article: PDF

[8] Péter Kevei and Viktor Vígh. On the diminishing process of B\'alint T\'oth. Trans. Amer. Math. Soc. 368 (2016) 8823-8848.
Abstract, references, and article information   
View Article: PDF

[9] Will Perkins. Birthday inequalities, repulsion, and hard spheres. Proc. Amer. Math. Soc. 144 (2016) 2635-2649.
Abstract, references, and article information   
View Article: PDF

[10] Zakhar Kabluchko and Dmitry Zaporozhets. Intrinsic volumes of Sobolev balls with applications to Brownian convex hulls. Trans. Amer. Math. Soc. 368 (2016) 8873-8899.
Abstract, references, and article information   
View Article: PDF

[11] Francois Baccelli and Ngoc Mai Tran. Zeros of random tropical polynomials, random polygons and stick-breaking. Trans. Amer. Math. Soc. 368 (2016) 7281-7303.
Abstract, references, and article information   
View Article: PDF

[12] Apostolos Giannopoulos, Eleftherios Markessinis and Antonis Tsolomitis. Remarks on an inequality of Rogers and Shephard. Proc. Amer. Math. Soc. 144 (2016) 763-773.
Abstract, references, and article information   
View Article: PDF

[13] Anna Gundert and Uli Wagner. On topological minors in random simplicial complexes. Proc. Amer. Math. Soc. 144 (2016) 1815-1828.
Abstract, references, and article information   
View Article: PDF

[14] A. Lerario. Random matrices and the average topology of the intersection of two quadrics. Proc. Amer. Math. Soc. 143 (2015) 3239-3251.
Abstract, references, and article information   
View Article: PDF

[15] Apostolos Giannopoulos, Pantelis Stavrakakis, Antonis Tsolomitis and Beatrice-Helen Vritsiou. Geometry of the $L_q$-centroid bodies of an isotropic log-concave measure. Trans. Amer. Math. Soc. 367 (2015) 4569-4593.
Abstract, references, and article information   
View Article: PDF

[16] Martin Lotz. On the volume of tubular neighborhoods of real algebraic varieties. Proc. Amer. Math. Soc. 143 (2015) 1875-1889.
Abstract, references, and article information   
View Article: PDF

[17] Pierre Calka and Yann Demichel. Fractal random series generated by Poisson-Voronoi tessellations. Trans. Amer. Math. Soc. 367 (2015) 4157-4182.
Abstract, references, and article information   
View Article: PDF

[18] Andrew R. Wade and Chang Xu. Convex hulls of planar random walks with drift. Proc. Amer. Math. Soc. 143 (2015) 433-445.
Abstract, references, and article information   
View Article: PDF

[19] Hermine Biermé and Olivier Durieu. Invariance principles for self-similar set-indexed random fields. Trans. Amer. Math. Soc. 366 (2014) 5963-5989.
Abstract, references, and article information   
View Article: PDF

[20] Silouanos Brazitikos, Apostolos Giannopoulos, Petros Valettas and Beatrice-Helen Vritsiou. The thin shell estimate. Math. Surveys Monogr. 196 (2014) 425-459.
Book volume table of contents   
View Article: PDF

[21] Silouanos Brazitikos, Apostolos Giannopoulos, Petros Valettas and Beatrice-Helen Vritsiou. Approximating the covariance matrix. Math. Surveys Monogr. 196 (2014) 333-355.
Book volume table of contents   
View Article: PDF

[22] Silouanos Brazitikos, Apostolos Giannopoulos, Petros Valettas and Beatrice-Helen Vritsiou. Central limit problem and the thin shell conjecture. Math. Surveys Monogr. 196 (2014) 389-423.
Book volume table of contents   
View Article: PDF

[23] Silouanos Brazitikos, Apostolos Giannopoulos, Petros Valettas and Beatrice-Helen Vritsiou. Logarithmic Laplace transform and the isomorphic slicing problem. Math. Surveys Monogr. 196 (2014) 243-270.
Book volume table of contents   
View Article: PDF

[24] Silouanos Brazitikos, Apostolos Giannopoulos, Petros Valettas and Beatrice-Helen Vritsiou. Random polytopes in isotropic convex bodies. Math. Surveys Monogr. 196 (2014) 357-388.
Book volume table of contents   
View Article: PDF

[25] Silouanos Brazitikos, Apostolos Giannopoulos, Petros Valettas and Beatrice-Helen Vritsiou. Hyperplane conjecture and Bourgain's upper bound. Math. Surveys Monogr. 196 (2014) 103-137.
Book volume table of contents   
View Article: PDF

[26] Silouanos Brazitikos, Apostolos Giannopoulos, Petros Valettas and Beatrice-Helen Vritsiou. Geometry of Isotropic Convex Bodies. Math. Surveys Monogr. 196 (2014) MR MR3185453.
Book volume table of contents   

[27] Silouanos Brazitikos, Apostolos Giannopoulos, Petros Valettas and Beatrice-Helen Vritsiou. Background from asymptotic convex geometry. Math. Surveys Monogr. 196 (2014) 1-61.
Book volume table of contents   
View Article: PDF

[28] Silouanos Brazitikos, Apostolos Giannopoulos, Petros Valettas and Beatrice-Helen Vritsiou. Isotropic log-concave measures. Math. Surveys Monogr. 196 (2014) 63-101.
Book volume table of contents   
View Article: PDF

[29] Silouanos Brazitikos, Apostolos Giannopoulos, Petros Valettas and Beatrice-Helen Vritsiou. Infimum convolution inequalities and concentration. Math. Surveys Monogr. 196 (2014) 511-547.
Book volume table of contents   
View Article: PDF

[30] Silouanos Brazitikos, Apostolos Giannopoulos, Petros Valettas and Beatrice-Helen Vritsiou. Kannan-Lov\'asz-Simonovits conjecture. Math. Surveys Monogr. 196 (2014) 461-510.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 93 found      Go to page: 1 2 3 4